- Its active ingredient, xylometazoline, eases nose and sinus congestion fast.
- What it does?
SUDAFED® Blocked Nose Nasal Spray helps clear the stuffy, blocked up feeling in your nose and sinuses caused by colds and allergies such as hay fever.
How it works?
Locally applied, this non-drowsy spray gives effective congestion relief for up to 10 hours
Contains xylometazoline 0.1% in liquid format.
McNeil Healthcare (UK) Limited
Johnson & Johnson MSD Consumer Pharmaceuticals